# SDR USAA2011111100011

- Difficulty date: October 31, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION ON SILL PLATE AT FR68, S23R, -Y1500.  REPLACED SILL PLATE AT FR68, S23R, -Y1500 IAW A320 SRM 51-72-11.
